Restriction estimates using polynomial partitioning II

Larry Guth Massachusetts Institute of Technology

Classical Analysis and ODEs mathscidoc:1911.43026

Acta Mathematica, 221, (1), 81-142, 2018
We improve the estimates in the restriction problem in dimension n⩾4. To do so, we establish a weak version of a k-linear restriction estimate for any k. The exponents in this weak k-linear estimate are sharp for all k and n.
No keywords uploaded!
[ Download ] [ 2019-11-28 11:34:49 uploaded by actaadmin ] [ 315 downloads ] [ 0 comments ]
@inproceedings{larry2018restriction,
  title={Restriction estimates using polynomial partitioning II},
  author={Larry Guth},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128113449166861537},
  booktitle={Acta Mathematica},
  volume={221},
  number={1},
  pages={81-142},
  year={2018},
}
Larry Guth. Restriction estimates using polynomial partitioning II. 2018. Vol. 221. In Acta Mathematica. pp.81-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128113449166861537.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved